RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 345–370 (Mi msb4604)  

This article is cited in 5 scientific papers (total in 5 papers)

Theorems on difference inequalities for $n$-point difference boundary problems

A. L. Teptin


Full text: PDF file (2189 kB)

Bibliographic databases:
Received: 27.11.1962

Citation: A. L. Teptin, “Theorems on difference inequalities for $n$-point difference boundary problems”, Mat. Sb. (N.S.), 62(104):3 (1963), 345–370

Citation in format AMSBIB
\Bibitem{Tep63}
\by A.~L.~Teptin
\paper Theorems on difference inequalities for $n$-point difference boundary problems
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 345--370
\mathnet{http://mi.mathnet.ru/msb4604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157490}
\zmath{https://zbmath.org/?q=an:0119.07702}


Linking options:
  • http://mi.mathnet.ru/eng/msb4604
  • http://mi.mathnet.ru/eng/msb/v104/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Russian Math. Surveys, 24:2 (1969), 43–99  mathnet  crossref  mathscinet  zmath
    2. A. A. Aizikovich, “O neostsillyatsii reshenii raznostnoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 7–8  mathnet  elib
    3. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    4. A. A. Aizikovich, D. S. Kochurova, “O neostsillyatsionnykh svoistvakh reshenii lineinogo raznostnogo uravneniya tretego poryadka”, Izv. IMI UdGU, 2012, no. 1(39), 5–6  mathnet  elib
    5. V. V. Malygina, “On positiveness of the fundamental solution to a difference equation”, Russian Math. (Iz. VUZ), 58:3 (2014), 14–25  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:135
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019